PERMANENCE AND UNIVERSAL CLASSIFICATION OF DISCRETE-TIME COMPETITIVE SYSTEMS VIA THE CARRYING SIMPLEX

Show full item record



Permalink

http://hdl.handle.net/10138/328534

Citation

Gyllenberg , M , Jiang , J , Niu , L & Yan , P 2020 , ' PERMANENCE AND UNIVERSAL CLASSIFICATION OF DISCRETE-TIME COMPETITIVE SYSTEMS VIA THE CARRYING SIMPLEX ' , Discrete and continuous dynamical systems , vol. 40 , no. 3 , pp. 1621-1663 . https://doi.org/10.3934/dcds.2020088

Title: PERMANENCE AND UNIVERSAL CLASSIFICATION OF DISCRETE-TIME COMPETITIVE SYSTEMS VIA THE CARRYING SIMPLEX
Author: Gyllenberg, Mats; Jiang, Jifa; Niu, Lei; Yan, Ping
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
Date: 2020-03
Language: eng
Number of pages: 43
Belongs to series: Discrete and continuous dynamical systems
ISSN: 1078-0947
URI: http://hdl.handle.net/10138/328534
Subject: 111 Mathematics
Permanence
population model
Neimark-Sacker bifurcation
heteroclinic cycle
phase portrait
fixed point index
classification
competitive system
carrying simplex
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
permanence_and_ ... on_accepted_manuscript.pdf 5.231Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record